×

zbMATH — the first resource for mathematics

A density version of a geometric Ramsey theorem. (English) Zbl 0476.51008

MSC:
51E20 Combinatorial structures in finite projective spaces
05B25 Combinatorial aspects of finite geometries
05C35 Extremal problems in graph theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Alspach, B; Brown, T.C; Hell, P, On the density of sets containing no k-element arithmetic progressions of a certain kind, J. London math. soc., 13, 2, 226-234, (1976) · Zbl 0343.05003
[2] Brown, T.C, Behrend’s theorem for sequences containing no k-element arithmetic progression of a certain type, J. combin. theory ser. A, 18, 352-356, (1975) · Zbl 0303.10055
[3] {\scR. L. Graham}, Rudiments of Ramsey Theory, to appear.
[4] Graham, R.L; Leeb, K; Rothschild, B.L; Graham, R.L; Leeb, K; Rothschild, B.L, Ramsey’s theorem for a class of categories, Adv. in math., Errata, 10, 326-327, (1973) · Zbl 0252.18007
[5] Graham, R.L; Rothschild, B.L, Rota’s geometric analog to Ramsey’s theorem, (), 101-104 · Zbl 0233.05002
[6] Graham, R.L; Rothschild, B.L, Ramsey’s theorem for n-parameter sets, Trans. amer. math. soc., 159, 257-292, (1971) · Zbl 0233.05003
[7] Hales, A.W; Jewett, R.I, Regularity and positional games, Trans. amer. math. soc., 106, 222-229, (1963) · Zbl 0113.14802
[8] Hill, R, Caps and codes, discrete math., 22, 111-137, (1978) · Zbl 0391.51005
[9] Roth, K.F, On certain sets of integers, II, J. London math. soc., 29, 20-26, (1954) · Zbl 0055.27201
[10] Segre, B, On complete caps and ovaloids in three-dimensional Galois spaces of characteristic 2, Acta arith., 5, 315-332, (1959) · Zbl 0094.15902
[11] Spencer, J.H, Ramsey’s theorem for spaces, Trans. amer. math. soc., 249, 363-371, (1979) · Zbl 0387.05018
[12] Szemerédi, E, On sets of integers containing no four elements in arithmetic progression, Acta math. acad. sci. hungar., 20, 89-104, (1969) · Zbl 0175.04301
[13] Szemerédi, E, On sets of integers containing no k elements in arithmetic progression, Acta arith., 199-245, (1975) · Zbl 0303.10056
[14] {\scB. Voigt}, A Ramsey theorem for finite geometries, to appear.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.